- -

An operation on topological spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

An operation on topological spaces

Show full item record

Arhangelskii, A. (2000). An operation on topological spaces. Applied General Topology. 1(1):13-28. doi:10.4995/agt.2000.3021.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/81889

Files in this item

Item Metadata

Title: An operation on topological spaces
Author: Arhangelskii, A.V.
Issued date:
Abstract:
[EN] A (binary) product operation on a topological space X is considered. The only restrictions are that some element e of X is a left and a right identity with respect to this multiplication, and that certain natural ...[+]
Subjects: C-embedding , Diagonalizable space , Hewitt-Nachbin completion , Moscow space , Pseudocompact space , Separability , Tightness
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2000.3021
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2000.3021
Type: Artículo

This item appears in the following Collection(s)

Show full item record